I've been on depo since January 2015, I haven't had much problems with it until recently. I got my needle at the end of august (not close to be getting my next one) and I've been spotting off and on basically since I got it.. I spot more when I'm moving, I work for 5 hours and I spot toonie size, almost every time I go for a walk even. If I get anxious or stressed out a little bit it happens too.. tmi but the blood usually ranges from really red to brown.. I just want to know what your thoughts are should I be concerned or is this "normal"?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2015 • 1 answer
Depo-Provera - I been on the depo for 2 years now and my next jab is not till next month but I have?
Posted 23 Mar 2015 • 1 answer
Posted 6 Oct 2015 • 3 answers
Posted 18 Feb 2016 • 1 answer
Posted 19 Mar 2016 • 1 answer